Some remarks on Heron triangles
Annales mathematicae et informaticae, Tome 27 (2000), pp. 25-38
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2000_27_a3,
author = {Alpar-Vajk Kramer and Florian Luca},
title = {Some remarks on {Heron} triangles},
journal = {Annales mathematicae et informaticae},
pages = {25--38},
year = {2000},
volume = {27},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2000_27_a3/}
}
Alpar-Vajk Kramer; Florian Luca. Some remarks on Heron triangles. Annales mathematicae et informaticae, Tome 27 (2000), pp. 25-38. http://geodesic.mathdoc.fr/item/AMI_2000_27_a3/